# SDR 95UAL727034

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Part number: 500707001
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLIGHT RETURNED TO MCO, NR 1 ENGINE SHUTDOWN DUE TO LOSS OF THRUST.  FOUND EXTERNAL PS4 LINE BETWEEN THE FCU AND C/C/O FAN DUCT DISCONNECTED AT THE PS4 PROBE.  THERE WAS NO EVIDENCE OF SAFETY WIRE IN THE PROBE TO B-NUT CONNECTION.  RECONNECTED PS4 LINE TO PROBE AND SAFETIED.
